| Catalog Number |
443990 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using the bd cor gx instrument, there were 9 total false positive results.The instrument experienced contamination from dust and dirt present, leading to the false positive results.Normal bacteriology testing was performed to confirm that these were false results.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.